HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 13 no. 3-4 : [6]

Collection home page

Showing results 1 to 6 of 6
Export metadata:
TypeAuthor(s)TitleOther TitlesCitationCitation(alt)Issue Date
bulletin (article)Izumi, Shin-ichi; Satô, MasakoFOURIER SERIES VIII: ABSOLUTE RIESZ SUMMABILITY-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1957
bulletin (article)Katayama, MiyokoFOURIER SERIES. VII. UNIFORM CONVERGENCE FACTORS OF FOURIER SERIES-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1957
bulletin (article)Shimogaki, TetsuyaON CERTAIN PROPERTY OF THE NORMS BY MODULARS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1957
bulletin (article)Andô, TsuyoshiPOSITIVE LINEAR OPERATORS IN SEMI.ORDERED LINEAR SPACES-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1957
bulletin (article)Koshi, ShôzôMODULARS ON SEMI-ORDERED LINEAR SPACES II1) APPROXIMATELY ADDITIVE MODULARS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1957
bulletin (article)Izumi, Shin-ichi; Kinukawa, MasakitiFOURIER SERIES IX: STRONG SUMMABILITY OF THE DERIVED FOURIER SERIES.-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics北海道大学理学部紀要1957
Showing results 1 to 6 of 6

 

Feedback - Hokkaido University